# SDR AWKA769416

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N769XJ
- Make and model: Cessna 750
- Aircraft serial: 7500269
- Aircraft time: 1,874 hours, 981 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Part time: 1,874 hours, 981 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

WHEN THE LANDING GEAR WAS RETRACTED ON CLIMB OUT, THE FLIGHT CREW RECEIVED A "HYD PUMP A FAIL" WARNING MESSAGE. HYDR PRESSURE WAS NOTED AT ZERO AND QUANTITY NOTED AT 3 PERCENT. THE NOSE GEAR INDICATED DOWN AND LOCKED AND THE RED GEAR HANDLE LIGHT WAS ILLUMINATED. THE APPROPRIATE CHECKLIST WAS FOLLOWED AND THE PTU CIRCUIT BREAKER PULLED. THE FLIGHT CREW DECIDED TO CONTINUE THE SHORT FLIGHT TO THE PLANNED DESTINATION DUE TO FAVORABLE LANDING CONDITIONS. AN EMERGENCY WAS DECLARED 15 MINUTES OUT. THE ACFT LANDED WITHOUT INCIDENT.  UPON INSP BY  MX, IT WAS DISCOVERED THAT THE NLG CENTERING HYDR LINE (P/N S3128B0166-000G) HAD FAILED AT THE HOSE/FITTING JOINT. THE FAULTY HOSE WAS REPLACED AND HYDR SYS SERVICED. OPS CHECKS WERE NORMAL.
